# SDR USA2002F00071

- Difficulty date: July 23, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON DESCENT, CREW DID NOT RECEIVE THREE GREEN LANDING GEAR LIGHTS WHEN LOWERING THE LANDING GEAR.  CREW ACCOMPLISHED GO-AROUND, AND WHILE PERFORMING CHECKLIST, THEY FOUND THE SECTION 5 CIRCUIT BREAKER POPPED.  CREW RESET CIRCUIT BREAKER AND RECEIVED NORMAL GEAR INDICATION.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  CREW REPORTED TO MAINTENANCE THAT THE FIRST OFFICERS SHOULDER HARNESS PROBABLY GOT HOOKED ON THE CIRCUIT BREAKER CAUSING IT TO POP.  MAINTENANCE  CHECKED ALL LANDING GEAR POSITIONS SENSORS AS PRECAUTIONARY.  ALL SENSORS CHECKED GOOD.  AIRCRAFT OK FOR SERVICE.
